# SDR 95ZZZM659

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 87003
- Condition: Failed
- Location: Rt Avionics Rack
- Part time: 1,879 hours
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO CUU FROM DFW, THE AIRCRAFT HAD A PROXIMITY SYSTEM FAILURE.  THE CREW RETURNED TO DFW AND MADE AN EMERGENCY LANDING DUE TO ALL THE FAILED SYSTEM INDICATIONS.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS INSPECTED FOR FERRY FLIGHT AND FERRIED TO HOT-MAINTENANCE.  THE PSEU WAS REPLACED AND RETRACTION CHECKS PERFORMED.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
